MathSciNet Relay Station
MathSciNet bibliographic data
MR2969625 37A10
Bárány, B.; Pollicott, M.; Simon, K. Stationary measures for projective transformations: the Blackwell and Furstenberg measures. J. Stat. Phys. 148 (2012), no. 3, 393–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement